Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Pain in kidney, taken double dosage calcium and protein bars. History of kidney stones

Several months ago my right kidney had a semi mild throbbing pain that last a few days. Several years before that I was eating lots protein bars and noticed the same sensation. I cut that down and it subsided. A while back I was unknowingly taking double the calcium I usually take and noticed severe pain in my right kidney. I decreased the amount and drank lots of water and it subsided in couple of days. Every few days and have this throbbing. I do have a history of kidney stones loooong time ago. It was due to simply not drinking enough water. I drink proper amounts now, I think.
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
get one ultrasound of KUB,check for stones in ureter.may this be because of crystals or small stones.take normal calcium,low sodium diet ,urinary alkanizer
Answered: Fri, 20 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor